Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 213, Pages 56–73 (Mi tm1047)  

This article is cited in 2 scientific papers (total in 2 papers)

Rational differential equations with a nonfree monodromy group at infinity

Yu. S. Ilyashenko, A. S. Pyartli


Full text: PDF file (1908 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 213, 50–67

Bibliographic databases:
UDC: 517.9+517.5
Received in September 1995

Citation: Yu. S. Ilyashenko, A. S. Pyartli, “Rational differential equations with a nonfree monodromy group at infinity”, Differential equations with real and complex time, Collection of articles, Trudy Mat. Inst. Steklova, 213, Nauka, Moscow, 1997, 56–73; Proc. Steklov Inst. Math., 213 (1996), 50–67

Citation in format AMSBIB
\Bibitem{IlyPya97}
\by Yu.~S.~Ilyashenko, A.~S.~Pyartli
\paper Rational differential equations with a~nonfree monodromy group at infinity
\inbook Differential equations with real and complex time
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 213
\pages 56--73
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632225}
\zmath{https://zbmath.org/?q=an:0908.34003|0879.34005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 213
\pages 50--67


Linking options:
  • http://mi.mathnet.ru/eng/tm1047
  • http://mi.mathnet.ru/eng/tm/v213/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ilyashenko Y., “Centennial history of Hilbert's 16th problem”, Bulletin of the American Mathematical Society, 39:3 (2002), 301–354  crossref  mathscinet  zmath  isi  scopus
    2. A. S. Pyartli, “Quadratic Vector Fields in $\mathbb C\mathrm P^2$ with Solvable Monodromy Group at Infinity”, Proc. Steklov Inst. Math., 254 (2006), 121–151  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:188
    Full text:90

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021